| Model Number |
BF-1T180 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was returned for investigation.Based on the results of the investigation and the information provided, it is likely due to some kind of physical stress or degradation issues.The most probable cause is a random component failure without any design or manufacturing issue.However, the root cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device inspection that the bronchovideoscope had the distal end, c cover have dents, scratches and detached from bending section.There were no reports of patient involvement.